# SDR ASAA0080513

- Difficulty date: August 23, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: D29982107
- Part serial: 0920
- Condition: Discharged
- Location: Escape Slide
- Part time: 25,973 hours, 14,143 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING SCHEDULED C-CHECK, THE FORWARD SERVICE DOOR SLIDE LIGHTING SYSTEM FAILED AMP RANGE TEST.  REPLACED SLIDE.  (M)
